# SDR DALA2017121208547

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON INTERCOSTAL FROM STA 312 TO 328 AND STA LBL 45 AT FLOOR STRUCTURE. MAINTENANCE REPLACED INTERCOSTAL PER SRM 53-10-51 AND 51-40-02.
